If you need an accessible version of this item please contact JSTOR User Support

On the Naturalness of Algonquian ɬ

Marc Picard
International Journal of American Linguistics
Vol. 50, No. 4 (Oct., 1984), pp. 424-437
Stable URL: http://www.jstor.org/stable/1265401
Page Count: 14
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Naturalness of Algonquian ɬ
Preview not available

Page Thumbnails

  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426
  • Thumbnail: Page 
427
    427
  • Thumbnail: Page 
428
    428
  • Thumbnail: Page 
429
    429
  • Thumbnail: Page 
430
    430
  • Thumbnail: Page 
431
    431
  • Thumbnail: Page 
432
    432
  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434
  • Thumbnail: Page 
435
    435
  • Thumbnail: Page 
436
    436
  • Thumbnail: Page 
437
    437